# SDR DLL19001713

- Difficulty date: September 6, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- Aircraft time: 80,648 hours, 16,337 cycles
- Engine: Rroyce RB211524B4
- Engine time: 68,388 hours, 13,687 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Condition: Defective
- Location: Nr 3 Engine
- Part time: 68,388 hours, 13,687 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 3 ENG OIL FILTER PRESSURE ILLUMINATED WITH ASSOCIATED ENG VIB FILTER PRESS LIGHT.  ALL ENGINE INDICATIONS WERE NORMAL.  ENGINE SHUTDOWN IN ACCORDANCE WITH POM.  REPLACED SCAVENGE AND MAIN FILTER AND CHECKED CHIP DETECTORS, SATISFACTORY.  REPLACED SCAVENGE DIFF PRESS SWITCH (FOUND SWITCH BAD).  RAN ENG AND LEAK CHECK GOOD 79-00-00 CONF 2.  REPLACED DIFF PRESSURE SWITCH, OPERATIONAL CHECK GOOD ON ENG RUN.
